# SDR ABXA9801201

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF ON GEAR RETRACTION, GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  RECYCLED GEAR, NO CHANGE.  COMPLIED WITH GEAR UNSAFE PROCEDURES.  THE LANDING AT SJC WAS UNEVENTFUL.  PERFORMED PROXIMITY CONTROL BOX TEST.  PERFORMED ADJUST/TEST IAW DC8 MM 32-60-0.  COULD NOT REPEAT DISCREPANCY.  OPS CHECKED GOOD.
